This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking Zoloft for 16 weeks, starting at 25mg and my dosage is now at 150mg. I still had feelings of anger, rage and being uptight all the time. My shrink prescribed 25mgs of Seroquel to be taken 3x a day as he said "a sedative"
Being a webchondriac, I googled Seroquel to find it is mainly a pill for schizophrenia and bi-polar disorder. I read the side effects and was not pleased. I took one pill a week ago and could barely keep my eyes open.
last night I had an excellent night of rest so I decided to give the Seroquel another try. Along with my Zoloft I took 25mg of the Seroquel. It's been an hour and half and I need to go back to bed. I feel as if I am fighting to stay awake to type this. I also feel extremely dizzy, lightheaded and having foggy thoughts.
I will not be taking the Seroquel again after today, I do not want to sleep away my depression. Have you ever heard of someone becoming overwhelmed with fatigued from this? Not the med for me.
Yes, it is a very powerful drug, and if you were extremely internally agitated, it might be right for you, but as you see, it is not right for you, and yes I have heard of this....try psychotherapy, don't rely on medications, find the source of your depression and anger so you can do something about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.